... attack in mid-August. In February, my neurologist upped my dosage to 4.5mg/day. After a week at this amount, I felt 'normal'. We took a trip and and all my symptoms kicked in again: dizziness, unbalanced feeling when I walk, nausea, not being able to eat, not being able to go in stores (too much visual stimulation, I suppose). Has anyone ever experienced this type of set-back. I feel as though I took 5 steps back and am so frustrated. Crying!!
What you are describing as symptoms are possibly being triggered by being off schedule from traveling. I have to be careful around certain triggers to fully manage my anxiety. Sticking to a schedule, eating at appropriate times, and reducing over stimulation are all necessary for me to manage. Since you mention crying, has your doctor ever considered prescribing an antidepressant that also addresses anxiety? There are many.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Dec 2014 • 1 answer
I have bad anxiety and panic attacks and I take xanax and it works great but I still have attacks?!?
Updated 13 Sep 2013 • 2 answers
Updated 10 May 2016 • 1 answer
Updated 2 Aug 2016 • 1 answer
Updated 4 Sep 2018 • 2 answers